# SDR FDEA202001210179

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 131QF HAS AREAS OF MISSING EDGE FILL AND EDGE DAMAGE FABRICATED NEW FLOOR PANEL 131QF FOR FWD CARGO COMP IAW A300-600 SRZ 25-005 REV R
